# SDR CA121113009

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3240 · Landing Gear Brake System
- Part: Heat Shield
- Part number: GA32145
- Condition: Loose
- Location: Brake Assy
- Component: Brake Assy, Messier
- Component part number: C20633000
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEEL ASSY WAS REPLACED WHEN TIRE WORN TO LIMITS AND SENT TO SHOP FOR REPAIR. WHEN INSPECTED AT SHOP, OUTER WHEEL HALF FOUND TO HAVE 2 GROOVES WORN ON THE INNER SURFACE CLOSEST TO THE BRAKE.  WHEN ADVISED OF THIS DAMAGE, WE IMMEDIATELY INSPECTED THE REPLACEMENT WHEEL THAT HAD BEEN INSTALLED AND FOUND SIMILAR DAMAGE.  THE WHEEL AND BRAKE WERE REPLACED AND SENT TO SHOP FOR REPAIR. THE HEAT SHIELD ASSEMBLY INSIDE THE BRAKE WAS FOUND TO BE LOOSE AND RUBBING ON THE WHEEL.
